Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comment
    1
  • views
    878

Week 2/3

Just starting my third week anti depressant free and think have started improving greatly from a side effects point of view. The nausea and dizzy spells are pretty much gone, I get the odd wave of dizziness every now again but now constant like the first week. I do still have a touch of nausea occasionally if I am eating something but then that might be un related. My emotions have also stabilised a bit more, I was all over the place at the end of my first week, crying one minute at something on the tv then uncontrollable laughter the next but I feel much more calm and like myself now. I think since things are working out well I will only update if there are any major chance so as not to bore everyone with a pretty insignificant blog. Or if anyone else is out there who is thinking of coming off or wants any advice on my experience then please feel free to mail me. My experience in general of anti depressants has been a good one. They gave me the crutch I needed when acne had me at my worst mental state, they picked me up and helped me live my life again and do things that I love, the first few weeks weren't easy and you need to be at a stage where you have accepted that you need to take them and be willing to give them at least 4 weeks to kick in . Now that I feel stronger they really haven't been too bad to come off, so all in all if I ever felt I needed to, I wouldn't hesitate to take them again. However I do advise that you have a good conversation about your doctor before you go down this road, there are alternative therapies out there that might work for you before you go down the medication route, and sometimes it is a case of trial an error until you find the right pill and combination of medication and self help that works best for you.



1 Comment


I went through the same exact thing. I was on several different antidepressants with different doses and I wasn't just taking it for depression or anxiety but also for acne. I got so tired of taking it and relying on it to be happy and not miserable. So I eventually decided to stop taking it and use more natural methods to not only be happy but to get rid of my acne. It was rough after I stopped taking it. I had mood swings occasionally and got upset super easily. After awhile it faded and the mood swings stopped and I became happy. Also, my acne started clearing up really fast. I started using lemon to help with it. Lemon and/or honey have worked great to clear up my acne which has improved my attitude. You aren't alone in any of this (:

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×